# SDR JR2R20250119001

- Difficulty date: January 19, 2025
- Submitted: January 19, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89304
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000406
- Aircraft time: 20,673 hours, 12,307 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bonding Jumper
- Part number: 17115880401
- Condition: Corroded
- Location: Zone 100
- Part time: 20,673 hours, 12,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LOWER FUSELAGE SKIN AND BONDING JUMPER CLIP CORRODED AFRT OF FR 31, ON STR 27L
